# SDR QXEA0200814

- Difficulty date: May 8, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - WEB CHAFED BY UPPER AFT CORNER OF EMERGENCY EXIT OPENING.  REPAIRED IAW DHC-8 SRM 51-40-11.
